# SDR SWAA2021092006393

- Difficulty date: August 11, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND ONE MOUNT HOLE AT L1 DOOR GIRT BAR AFT FIITING ON FLOOR STA 344. ; / [01] REMOVED L-1 GIRT BAR AFT FITTING ATTACHED TO FLOOR BEAM AT STA 344 IAW SRM 51-40-02-0G-0 STEP 9.; [02] INSTALLED AFT FITTING ON FLOOR STA 344 AS PER REF BOEING 737-700 SRM51-40-02-0G-0; [03] SELECTED MESSURMENTS TO FINILIZE; [04] FOUND FITTING OUT OF LIMITS..REMOVED AND REPLACED AFT FITTING
